Quasi-Statistical Manifolds with Almost Hermitian and Almost Anti-Hermitian Structures
Özet
Let (M, g, del) be a 2n-dimensional quasi-statistical manifold that admits a pseudo-Riemannian metric g (or h) and a linear connection del with torsion. This paper aims to study an almost Hermitian structure (g, J ) and an almost anti-Hermitian structure (h, J ) on a quasi-statistical manifold that admit an almost complex structure J . Firstly, under certain conditions, we present the integrability of the almost complex structure J . We show that when d(del)J = 0 and the condition of torsion-compatibility are satisfied, (M, g, del, J ) turns into a Kahler manifold. Secondly, we give necessary and sufficient conditions under which (M, h, del, J ) is an anti-Kahler manifold, where h is an anti-Hermitian metric. Moreover, we search the necessary conditions for (M, h, del, J ) to be a quasi-Kahler-Norden manifold.
Atıf için künye
Aktas, B., Gezer, A., & Durmaz, O. (2025). Quasi-Statistical Manifolds with Almost Hermitian and Almost Anti-Hermitian Structures. ANALELE STIINTIFICE ALE UNIVERSITATII OVIDIUS CONSTANTA-SERIA MATEMATICA, 33(1), 5–32. https://doi.org/10.2478/auom-2025-0001
BibTeX
@article{aktas2025-73766,
author = {Aktas, Busra and Gezer, Aydın and Durmaz, Olgun},
title = {Quasi-Statistical Manifolds with Almost Hermitian and Almost Anti-Hermitian Structures},
journal = {ANALELE STIINTIFICE ALE UNIVERSITATII OVIDIUS CONSTANTA-SERIA MATEMATICA},
year = {2025},
volume = {33},
number = {1},
pages = {5--32},
issn = {1224-1784},
doi = {10.2478/auom-2025-0001},
url = {https://akademik.atauni.edu.tr/yayinlar/73766-quasi-statistical-manifolds-with-almost-hermitian-and-almost-anti-hermitian}
}